Existence et unicité de la solution de l’équation d’Euler en dimension deux. (French) Zbl 0249.35070


35Q30 Navier-Stokes equations
Full Text: DOI


[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the bounding for solutions of elliptic partial differential equations, Comm. Pure. Appl. Math., 12, 623-727 (1959) · Zbl 0093.10401
[2] Aubin, J. P., Un théorème de compacité, C. R. Acad. Sci., 256, 5042 (1963) · Zbl 0195.13002
[3] Bardos, C., An abstract regularity theorem for parabolic equations, J. Functional Anal., 7, 311-322 (1971) · Zbl 0214.12302
[4] L. Cattabriga; L. Cattabriga
[5] Friedrichs, K. O., Symmetric hyperbolic linear differential equation, Comm. Pure Appl. Math., 7, 355-388 (1954) · Zbl 0059.08902
[6] Kato, T., On the classical solution of the two dimensional nonstationary Euler equation, Arch. Rat. Mach. Anal., 24, 302-324 (1967) · Zbl 0152.44902
[7] Lax, P.; Phillips, P. S., Local boundary condition for dissipative symmetric operators, Comm. Pure Appl. Math., 13, 427-455 (1960) · Zbl 0094.07502
[8] Lions, J. L., Problèmes aux Limites dans les Équations aux Dérivées Partielles (1952), Presse de l’Université de Montréal: Presse de l’Université de Montréal Montréal
[9] Lions, J. L., Quelques Méthodes de Résolution de Problèmes aux Limites Non Linéaires (1970), Dunod: Dunod Paris · Zbl 0189.40603
[10] Lions, J. L., Équations Différentielles Opérationnelles et Problèmes aux Limites (1961), Springer-Verlag: Springer-Verlag Berlin · Zbl 0098.31101
[11] Lions, J. L.; Magenes, E., Problèmes aux Limites Non Homogènes (1968), Dunod: Dunod Paris · Zbl 0165.10801
[12] Lions, J. L.; Prodi, G., Un théorème d’existence et d’unicité dans les équations de Navier Stokes en dimension 2, C. R. Acad. Sciences Paris, 248, 3519-3521 (1959) · Zbl 0091.42105
[13] Magenes, E.; Stampacchia, G., Problemi al controrno per la equazioni differenziati di tipo ellitico, Ann. Scuola Norm. Sup. Pisa, 12, 247-358 (1958) · Zbl 0082.09601
[14] Youdovich, V. I., Écoulement non stationnaire d’un fluide idéal non visqueux, J. Math. Numér. Phys. Math., 6, 1032-1066 (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.